# SDR DALA2019011500265

- Difficulty date: January 14, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 68,991 hours, 8,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC INSPECTION, FOUND LEFT FIXED NR 5 FLAP TRACK FAIRING LOWER COVER MISSING. REPLACED LEFT NR 5 FLAP TRACK CAP. LP 4980747
